# SDR SCNA20241028333

- Difficulty date: October 17, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 53,962 hours, 23,594 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 777247:  ESCAPE SLIDE PACK BUSTLE COVER FELL. RESOLUTION: SECURED SLIDE PACK PRESSURE SIGHT WINDOW REF AMM 25-66-01.
